# SDR 2008UALA02072

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 67,060 hours, 11,014 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T1209
- Condition: Punctured
- Location: Bs 1263 S39l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1263 FRAME WEB HAS A PUNCTURE ABOVE STR 39L AND 39R.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 51-70-13 AND SRM 51-40-02. AC OK FOR SERVICE.
